| Catalog Number |
195-180 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The consumer reported a false negative result with the binaxnow covid-19 ag self test performed on (b)(6) 2024.Testing was performed with a competitor product (unknown at home test brand) and generated positive results on the same day ((b)(6) 2024).No additional patient information, including treatment and outcome, was provided.
Additional Manufacturer Narrative
The results of the investigation are still pending.A supplemental report will be submitted upon completion or upon receipt of additional information.
Additional Manufacturer Narrative
Corrections: d9 - date returned to mfg null: ni to na e1 - fax number null: ni to na.Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 870978a with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-180/ lot 870978a and device part number 195-430wjr/ lot 870978.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 870978 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue, however it could have possibly been related to the specific patient sample.
Event or Problem Description
The consumer reported a false negative result with the binaxnow covid-19 ag self test performed on (b)(6) 2024.Testing was performed with a competitor product (unknown at home test brand) and generated positive results on the same day (b)(6) 2024).No additional patient information, including treatment and outcome, was provided.